# SDR DHL2006804512

- Difficulty date: January 26, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: L/E Slot
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD SLOT MECHANISM NR 8 BRACKET CRACKED.  REMOVED AND REPLACED BRACKET NR 8 FROM LT OUTBOARD SLOT MECHANISM IAW MM 20-16-0 PG 201-202, 207.  REFER TO NR 044174 FOR OPS CHECK.
